Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 4, 2022, 8:08 PM CDT for Lafayette County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2022, 8:08 PM CDT (01:08 UTC)
- Expired
- Jul 4, 2022, 9:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 130 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3635 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 538 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 38.0
The text
As transmitted.
185
WUUS53 KMKX 050108
SVRMKX
WIC065-050200-
/O.NEW.KMKX.SV.W.0049.220705T0108Z-220705T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
808 PM CDT Mon Jul 4 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northeastern Lafayette County in south central Wisconsin...
* Until 900 PM CDT.
* At 808 PM CDT, a severe thunderstorm was located over Belmont, or
near Platteville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Darlington, Belmont, Fayette, Lamont, Gratiot, Platte Mounds,
Yellowstone Lake St Park and Calamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4282 9019 4279 8994 4256 9003 4270 9043
4281 9043
TIME...MOT...LOC 0108Z 286DEG 24KT 4277 9037
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON3 follow-up statements
176
WWUS53 KMKX 050121
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
821 PM CDT Mon Jul 4 2022
WIC065-050200-
/O.CON.KMKX.SV.W.0049.000000T0000Z-220705T0200Z/
Lafayette WI-
821 PM CDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN LAFAYETTE COUNTY...
At 821 PM CDT, a severe thunderstorm was located near Belmont, or 8
miles northwest of Darlington, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Darlington, Belmont, Fayette, Lamont, Gratiot, Yellowstone Lake St
Park and Calamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4282 9019 4279 8994 4256 9003 4269 9035
4281 9036
TIME...MOT...LOC 0121Z 286DEG 24KT 4275 9025
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON447
WWUS53 KMKX 050138
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
838 PM CDT Mon Jul 4 2022
WIC065-050200-
/O.CON.KMKX.SV.W.0049.000000T0000Z-220705T0200Z/
Lafayette WI-
838 PM CDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN LAFAYETTE COUNTY...
At 838 PM CDT, a severe thunderstorm was located over Darlington,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Darlington, Fayette, Lamont, Yellowstone Lake St Park and Calamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4282 9021 4279 8994 4260 9001 4267 9023
4282 9022
TIME...MOT...LOC 0138Z 286DEG 24KT 4272 9010
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON983
WWUS53 KMKX 050158
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
858 PM CDT Mon Jul 4 2022
WIC065-050208-
/O.EXP.KMKX.SV.W.0049.000000T0000Z-220705T0200Z/
Lafayette WI-
858 PM CDT Mon Jul 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE COUNTY
WILL EXPIRE AT 900 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Wisconsin.
LAT...LON 4282 9021 4279 8994 4260 9001 4267 9023
4282 9022
TIME...MOT...LOC 0158Z 286DEG 24KT 4269 8994
$$
PATTERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:04 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jul 4, 3:04 PM CDT, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
304 PM CDT Mon Jul 4 2022
.SHORT TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Tonight through Tuesday night:
Storms on the front of this system have mostly weakened with some
initial development on the back end of this system as expected.
We will continue to have concerns on the back edge in addition
ongoing convection. This is primarily as a result of the 850mb
LLJ advecting warm moist air into the region. Thus we will not
really need a recovery of the environment behind this initial
round of thunderstorms as we will be relying on the advective
processes for any further development later on.
As for later convection there remains lots of uncertainty in what
we should expect to unfold later this afternoon through the late
evening hours. Latest CAMs suggest a bit more agreement with some
redevelopment of storms on the immediate back end of the system
into the late afternoon and early evening. How quickly this
situation unfolds is still uncertain but the dynamic situation
improves with time and thus we think the early evening will be
when convection begins to redevelop, likely overhead. How strong
these, possibly supercellular storms are, is also still in
question as really only the HRRR shows them becoming very strong
though the other CAMs do at least show some of the redevelopment.
The concern for supercellular structure in some storms comes
primarily from CAMs indicating initially cellular structures in
addition the increase in shear, especially in the low levels that
the LLJ will also bring with hodographs in most of the CAMs
showing strong low level turning and lots of SRH. This should
bring some potential for a tornado or two in addition to hail and
wind risks. Then later into the evening the concern will be for
any ongoing development or new development to congeal into a line
that would likely slowly push southeast. This would likely carry
risks for wind and a few QLCS type tornadoes with any bulges in
the line given primarily westerly 0-3km shear vectors. This will
also carry a flash flood risk as the general motion of the line
could lead to some training based on the orientation of the storms
with PWATs in excess of 2 inches.
Into Tuesday, the warm frontal boundary will be draped just south
of the IL/WI border that will be the main forcing mechanism for
any storms into the day Tuesday. While the morning and early
afternoon looks to remain fairly quiet the late afternoon and
through the evening could become interesting as storms appear
likely to fire up along the warm front as most models suggest this
to be the case. There will also be some help from a shortwave
that could help get some additional convection going. The concern
will be for some severe storms but the consensus from models
suggests storms may only be in the CWA for a limited period or if
storms lift north then they would likely weaken as the push away
from the boundary. Either way it appears the risk for severe
storms would be fairly limited in time and space. The only concern
would be if the warm front were to lift a bit further north than
originally expected, which would increase concerns in the area.
Otherwise during the day Tuesday expect temperatures across the
southern and southwest parts of Wisconsin reaching the 90s with
dewpoints in 70s leading to apparent temperatures climbing above
100 thus we have decided to issue a Heat Advisory for parts of the
CWA.
Kuroski
&&
.LONG TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Wednesday through Monday:
With a lot of activity expected the uncertainty in the long term
is somewhat high as in part what happens will be dependent on
these next few days. Regardless Wednesday looks like another day
that could feature some rain and storms though models suggest this
could be ongoing throughout much of the day Wednesday. While
severe storm potential looks fairly limited due to the lack of
instability to the north of the warm front while the warm front
looks to remain mostly to the south of the area. There will be
plenty of forcing aloft as well which will likely bring showers
and weak storms across much of southern Wisconsin.
Thursday looks more uncertain though generally models suggest the
frontal boundary will remain to the south but upper level forcing
could at least bring some storms and showers. Concern for severe
storms is fairly limited for the most part. Friday will finally
get us out of the wet pattern with high pressure building in from
the north with the front finally pushing south. The weekend looks
to remain fairly quiet with high pressure maintaining while slowly
pushing out to the east and weakening. Into early next week we
could see some activity ramp up again as we could dealing with a
few systems pushing through.
Kuroski
&&
.AVIATION...
(Issued 315 PM CDT Mon Jul 4 2022)
Showers continue to push through the region with some storms
starting to develop on the back edge of the showers as expected.
We could continue to see this development through the late
afternoon and evening. Into the early evening we could also expect
some MVFR CIGS that could fall to IFR into the later evening hours
especially further north where VSBYS concern will be mostly
related to storms and heavy rainfall. Storm potential will
continue through the late evening before we start to see concerns
end. MVFR/IFR CIGS may continue overnight and possibly into
Tuesday morning before scattering out. Otherwise expect quieter
conditions morning through the early afternoon before another
chance for storms, especially across the southern parts of the
state.
Kuroski
&&
.MARINE...
(Issued 315 PM CDT Mon Jul 4 2022)
No major marine concerns going forward outside of the potential
for on and off storms through Thursday night. Otherwise low
pressure will continue to push toward the region with mostly
modest variable winds continuing across the lake and waves
remaining fairly low.
Kuroski
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ065-WIZ067-WIZ068-
WIZ069-WIZ070-WIZ071-WIZ072...noon Tuesday to 8 PM Tuesday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 4, 4:43 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 443 PM CDT Mon Jul 4 2022 WIZ046-047-051-052-056>060-062>072-052145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Still expecting another round of storms tonight with potential for severe storms and locally heavy rainfall that could lead to flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be a continued chance for thunderstorms at times Tuesday through Friday. Severe storms and locally heavy rainfall will remain a concern through at least Wednesday. Heat index values as high as 105 are possible on Tuesday, especially along and south of I-94. Thus we have issued a Heat Advisory .SPOTTER INFORMATION STATEMENT... Storm and rainfall reports are requested this evening into the overnight hours. Spotter activation is possible at times this week as well. LMZ643>646-052145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-052145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 4, 2:24 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG REWEY 42.85N 90.40W
07/04/2022 IOWA WI EMERGENCY MNGR
TREE DOWN WITH POWER LINE INVOLVED 1:45 PM -
1:50 PM.
&&Local storm report, Jul 4, 2:25 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND DMG MINERAL POINT 42.87N 90.18W
07/04/2022 IOWA WI EMERGENCY MNGR
TREE DOWN POWER LINE INVOLVED.
&&Local storm report, Jul 4, 2:28 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG MINERAL POINT 42.87N 90.18W
07/04/2022 IOWA WI EMERGENCY MNGR
LARGE DIAMOND CONSTRUCTION SIGN CAME OFF
POLE EXIT 40 FROM HIGHWAY 151.
&&Local storm report, Jul 4, 2:31 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
231 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DARLINGTON 42.68N 90.12W
07/04/2022 LAFAYETTE WI LAW ENFORCEMENT
TREE DOWN WITH POWER LINE. 1 ROOF SUSTAINED
SOME DAMAGE. LOCALIZED FLASH FLOODING WHERE
STORM DRAINS CLOGGED UP.
&&Special weather statement, Jul 4, 7:43 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
743 PM CDT Mon Jul 4 2022
WIZ065-050130-
Waukesha WI-
743 PM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of central Waukesha
County through 830 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hartland, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waukesha, Wauwatosa, New Berlin, Brookfield, Menomonee Falls,
Pewaukee, Sussex, Hartland, Delafield, Elm Grove, Wales, Okauchee
Lake, Oconomowoc, Lisbon, Merton, Butler, Lannon, Nashotah,
Oconomowoc Lake and Chenequa.
People attending Village of Elm Grove Park , and The New Berlin 4th
of July Festival should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4294 8831 4307 8851 4319 8837 4319 8806
4293 8807
TIME...MOT...LOC 0042Z 291DEG 31KT 4309 8833
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:43 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
| Jul 4, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 4, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Green | 47 min |
| Jul 4, 8:27 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 63 min |
| Jul 4, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| Jul 4, 8:50 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 55 min |
| Jul 4, 8:55 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock | 2 hr |
| Jul 4, 9:01 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 94 min |
| Jul 4, 9:11 PM CDT | Special Weather Statement | MKX | Walworth | 49 min |
| Jul 4, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 49 min |
| Jul 4, 9:17 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 4, 9:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 43 min |
| Jul 4, 9:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 56 min |
| Jul 4, 9:35 PM CDT | Severe Thunderstorm Warning | MKX | Green | 25 min |
| Jul 4, 9:38 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| Jul 4, 10:35 PM CDT | Areal Flood Advisory | MKX | Green | 50 min |
| Jul 4, 10:54 PM CDT | Special Weather Statement | MKX | Kenosha | 51 min |
| Jul 5, 11:08 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr | |
| Jul 5, 4:53 PM CDT | Special Weather Statement | MKX | Green | 37 min |
| Jul 5, 4:55 PM CDT | Special Weather Statement | MKX | Rock | 35 min |
| Jul 5, 5:20 PM CDT | Areal Flood Advisory | MKX | Green, Rock | 3 hr |
| Jul 5, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 5, 5:33 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jul 5, 6:05 PM CDT | Flash Flood Warning | MKX | Rock | 5 hr |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 32 min |
| Jul 5, 6:17 PM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Jul 5, 6:41 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
| Jul 5, 6:43 PM CDT | Flash Flood Warning | MKX | Green | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.